# SDR AALA202107122285

- Difficulty date: July 8, 2021
- Submitted: July 12, 2021
- Operation: Air carrier
- Aircraft: N773AN
- Make and model: Boeing 777223
- Aircraft serial: 29583
- Aircraft time: 86,103 hours, 10,837 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L-1 DOOR SLIDE HAS LANYARD DANGLING FROM THE BOTTOM. RESECURE L-1 DOOR SLIDE LANYARD PER AMM 25-66-01.
